# SDR DALA2019062423778

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LH NOSE LANDING GEAR JAMB BEAM AROUND STA: Y-47 (FYT). NRC 00569: LH NOSE LANDING GEAR JAMB BEAM AROUND STA Y-47 WAS REPAIRED PER B-717-200 SRM 53-10-14-2R FIG. 201 REP. 2.
